MAUDE Adverse Event Report: CARDINAL HEALTH, INC. MONOJECT; CANNULA, SURGICAL, GENERAL PLASTIC SURGERY

CARDINAL HEALTH, INC. MONOJECT; CANNULA, SURGICAL, GENERAL PLASTIC SURGERY
Model Number 8881540111
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
Cap that come with plastic needle does not latch on properly and not secured.

Brand Name
MONOJECT
Common Device Name
CANNULA, SURGICAL, GENERAL PLASTIC SURGERY
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
MDR Report Key17396476
Report Number17396476
Device Sequence Number20316103
Product Code GEA
UDI-Device Identifier30884521102754
UDI-Public(01)30884521102754
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/09/2023
Report Date (Section F) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8881540111
Device Catalogue Number8881540111
Device Lot Number208734
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/26/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/26/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA05/09/2023